CureZone   Log On   Join
Re: Jaw bone abscess causing all my health problems?
 
PocketLady Views: 6,667
Published: 8 years ago
 
This is a reply to # 2,100,132

Re: Jaw bone abscess causing all my health problems?


I read a study that indicated vitamin c taken within a certain time of parasite (roundworm) meds caused the meds to be less effective. Worms are not the same as a normal infection, they steal your nutrients and use them for themselves. I can't find the study now but here is a reference to it.

http://www.drrajkumarsharma.com/drgaurav/PARASITIC%20INFECTION%20ROUNDWORM.htm


"Antioxidant supplements Ė some antioxidant supplements, such as selenium and vitamins C and E, should be avoided during the treatment of roundworms. In theory, these antioxidants may enhance the activity of roundworms. In one study, the effectiveness of the medication, mebendazole, appeared to be diminished when these supplements were taken at the same time."

I understand the concept of reaching bowel tolerance, but it made my worms more active so I didn't go any further.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.625 sec, (1)